# SDR MASA2011021101910

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 20,482 hours, 14,580 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00625
- Condition: Damaged
- Location: Ac Bay
- Part time: 29,827 hours, 20,153 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT PACK CAUSES SMOKE IN CABIN.  MX REPLACED ACM, OPS GOOD.
